Could This Be a Symptom of B12 Deficiency?

I've been self-injecting for a number of weeks now and also take transdermal B12. My symptoms all abated so I started cutting back on the injections to every second day rather than everyday. However, the upper back part of my mouth has become painful and I am wondering if it could be linked to B12 deficiency. Last time my mouth was sore, it was the roof of my mouth and tongue, but I'm wondering if it's possible that the pain would appear in a different place rather than all over. Any thoughts would be most appreciated.

3 Replies

  • Sore mouth isn't really one of my issues - and it is possible that it could be the B12 because of the way it affects perceptions of pain. However, I'd be inclined to go and see GP or possibly dentist just to check that there isn't something else going on.

  • A sore back of the mouth, especially at this time of year, is quite likely to be an infection. I'd pop in and see my doctor, or maybe the local pharmacist.

  • I decided to go back to injecting every day and the pain vanished within a couple of days.

You may also like...